# SDR ABXA9500230

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 99576007
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE LEFT FLAP OUTBOARD HINGE ATTACH BRACKETS WERE FOUND CRACKED.  REPLACED BRACKETS IAW DC-9 SRM 51-30-2, 51-30-1 AND 51-30-5.
